Perfect-fluid space-times with type-D Weyl tensor

Carminati, J. and Wainwright, J 1985, Perfect-fluid space-times with type-D Weyl tensor, General relativity and gravitation, vol. 17, no. 9, pp. 853-867, doi: 10.1007/BF00773682.


Title Perfect-fluid space-times with type-D Weyl tensor
Formatted title  Perfect-fluid space-times with type-D Weyl tensor
Author(s) Carminati, J.
Wainwright, J
Journal name General relativity and gravitation
Volume number 17
Issue number 9
Start page 853
End page 867
Total pages 15
Publisher Kluwer Academic Publishers-Plenum Publishers
Place of publication [Unknown]
Publication date 1985-09
ISSN 0001-7701
1572-9532
Language eng
DOI 10.1007/BF00773682
Indigenous content off
Field of Research 0105 Mathematical Physics
0206 Quantum Physics
0201 Astronomical and Space Sciences
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©1985, Plenum Publishing Corporation.
Persistent URL http://hdl.handle.net/10536/DRO/DU:30125821

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 8 times in TR Web of Science
Scopus Citation Count Cited 10 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 15 Abstract Views  -  Detailed Statistics
Created: Thu, 11 Jul 2019, 15:56:41 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.